# SDR A6WA202311188674

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 39,576 hours, 41,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fs319-Fs349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

471  20081  330500  MFG 453-900-500 41.3 HRS  RH FLOOR DOOR SILL STRUCTURE HAS 4 SPOTS OF  EXFOLIATION FS295-FS349.  AIRCRAFT REMOVED FROM SERVICE.  BLENDED CORROSION ON ANGLE P/N 601R38303-239 TO  SERVICE DOOR SILL BETWEEN FS319.7 TO FS349 AND  EVALUATED ORIGINAL MATERIAL THICKNESS IS 0.063Ï¿½.  MINIMUM REMAINING THICKNESS IS 0.037,  L= 4.5Ï¿½ X W=1.5Ï¿½ FWD BLEND #1 AND MINIMUM  REMAINING THICKNESS IS 0.043 L=9.5Ï¿½ X W=1.5Ï¿½  AFT BLEND #2. TEMPORARY DISPOSITION: THE SUBJECT  CONDITION IS STRUCTURALLY ACCEPTABLE FOR 5,000  FLIGHT HOURS FROM THE TIME OF INCORPORATION OF  REO # 601R53-21-3661 REVÏ¿½DATED 2023-11-10.  AND REMOVED AND REPLACED 1EA  ANGLE SUPPORT P/N 601R38783-13 AND 1EA FITTING  P/N 601R38672-3 AT FS349 RBL36 TO RBL41 ON  RH FLOOR STRUCTURE IAW CRJ SRM 51-42-06,  51-42-13, AND 51-42-20.PERFORMED HFEC  WITH NO INDICATIONS. VERIFIED NO LOOSED OR PULLED  RIVETS AND DENT IS SMOOTH  AND FREE OF CREASE.
